Research ArticleOpen accessEvery word in the titleInequalities Associated to a Sequence of Dyadic MartingalesSantosh GhimireJournal of Mathematics and Statistics, Vol. 16, Issue 1 · 23 Dec 2020 · 6,205 accessesView PDFCite
3 articles for “martingale”
Set a search alertResearch ArticleOpen accessIn the keywordsA Random Walk Model for Stock Market PricesS. O.N. Agwuegbo, A. P. Adewole, A. N. MaduegbunaJournal of Mathematics and Statistics, Vol. 6, Issue 3 · 30 Sep 2010 · 8,678 accessesView PDFCite
Research ArticleOpen accessIn the abstractMultivariate Option Pricing with Gaussian Mixture Distributions and Mixed CopulasJimbo Henri Claver, Tatanfack Emerson, Shu FelixJournal of Mathematics and Statistics, Vol. 19, Issue 1 · 3 Apr 2023 · 6,511 accessesView PDFCite